# SDR SWI2025F01683

- Difficulty date: August 15, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L HAS CORROSION BETWEEN BS 349 AND 364.  REMOVED AND INSTALLED NEW STRINGER 21L SECTION PN SH670-31382-1 FS 333- FS 364 REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. COMPLIED WITH SKYWEST SKYCARD 51-900-1002- SKY.  NO LEAKS NOTED ,
